Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Fracture in knee, bruise under buttocks after falling. On crutches. Having pain in shoulder, arm. Clotting?

had a fall at xmas, fell straight legged 6-8 ft. fx lt knee tibia platue and compression fx of femur . md did not see these on xray , but a week later saw it on MRI. he did not do any other studies except the knee. Had a huge bruise underneath my lt buttocks after the fall. It has been 2 months since and am on crutches still. Was given vicodin for pain which I do not take daily ,only at night due to pain mostly in my shoulders and rt. chest. I am thinking this pain is from the crutches. Anyway, my question is I took a vicodin in the middle of the night due to severe pain in my lt. shoulder and arm and this morning still had pain and felt very faint, had a little shortness of breath and laid down. Still not feeling my self and get a little light headed when I get up to walk. Usually very active even with fractures I still go out and attempt to do house work. Could I develope a clot? I did have some hemorrage in the knee from impact. I am 56 years old Female, with hypothyroid and high chol of 240 last taken 1yr. ago. BP is usually normal.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for writing in.

It looks like you have the shoulder and arm pain due to the crutches. There is less possibility of development of clot and having the crutches around for two months has caused the symptoms in you. If your fracture is healing well, you can consult a physiotherapist and learn exercises suitable for your quick recovery and normal restoration to health.

Hope this helps
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor